Advertisement

Hölder continuity and partial Hölder continuity results forH 1,q-solutions of non-linear elliptic systems with controlled growth

  • Sergio Campanato
Conferenze

Summary

The global Hölder continuity—or the partial Hölder continuity —of theH 1,q-solutions, withq>1, of nonlinear strongly elliptic systems is studied, under controlled growth.

Keywords

Dirichlet Problem Control Growth Elliptic System Continuity Result Partial Regularity 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Sunto

Si studia la regolarità holderiana globale, o la regolarità holderiana parziale, delleH 1,q-soluzioni,q>1, di un sistema non lineare, fortemente ellittico e con andamenti controllati.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Campanato S., Equazioni ellittiche del IIo ordine e spaziL 2,λ. Ann. di Matem. Pura e Appl., 69 (1965), 321–382.MATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    Campanato S.,Sistemi ellittici in forma divergenza. Regolarità all'interno. Quaderni, Scuola Norm. Sup. di Pisa (1980).Google Scholar
  3. [3]
    Campanato S.,Risultati di regolarità per soluzioni di sistemi ellittici. Actes du VIe congrès G.M.E.L., Gauthier-Villars (1982).Google Scholar
  4. [4]
    Campanato S.,Hölder continuity of the solutions of some nonlinear elliptic systems. Advances in Math., 48, n. 1, April 1983.Google Scholar
  5. [5]
    Campanato S.,Differentiability of the solutions of non linear elliptic systmes with natural growth. To appear in Ann. Matem. Pura e Appl.Google Scholar
  6. [6]
    Giaquinta M.Giusti E.,Non linear elliptic systems with quadratic growth. Manuscripta Math.24 (1978), 323–349.MATHCrossRefMathSciNetGoogle Scholar
  7. [7]
    Giaquinta M.Modica G.,Almost-everywhere regularity results for solutions of non linear elliptic systems. Manuscripta Math.,28 (1979), 109–158.MATHCrossRefMathSciNetGoogle Scholar
  8. [8]
    Ladyzenskaya O. A.—Ural'ceva N. N.,Linear and quasilinear elliptic equations. Academic Press (1968).Google Scholar
  9. [9]
    Morrey C. B.,Multiple integrals in the calculus of variations. Springer (1966).Google Scholar
  10. [10]
    Morrey C. B.,Partial regularity results for non linear systems. J. Math. and Mech. (1968), 649–670.Google Scholar

Copyright information

© Birkhäuser-Verlag 1982

Authors and Affiliations

  • Sergio Campanato
    • 1
  1. 1.dell'Università di PisaPisaItalia

Personalised recommendations